# SDR CALA2009051900259

- Difficulty date: May 12, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 27,003 hours, 8,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 355 BL 0 REF ECRA 5331-01451 PART 2 INTERIM REPAIR REQ'S INSPECTION ON ANTENNA DOUBLER ISSUED DIP TO ACCOMPLISH AN INITIAL INSP PRIOR TO 50,000 TOTAL A/C CYCLES AND THEN REPEAT INSP'S AT INTERVALS NOT TO EXCEED 4,000 CYCLES PER PART 2 OF ECRA 5331-01451PART 1 INTERIM C/W PER ECRA 5331-01451 ORIG, PART 1 STEP 12, ACCOMPLISH AN INITIAL INSPECTION PRIOR TO 50,000 TOTAL AIRCRAFT CYCLES AND THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 4,000 CYCLES PER PART 2 OF ECRA 5331-01451. 1) INIT: W/I 50000 TOTAL A/C F/C. INIT WILL AUTO-ITO TO 2) RIR: EVERY 4000 F/C THEREAFTER (M&E 58-9953-8-1471)-ODEE.
